# SDR AALA20101031TUL01

- Difficulty date: October 30, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 63,800 hours, 33,462 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OMH - FLIGHT ATTENDANT REPORTED LIGHT HAZE AND FUMES IN AFT CABIN.  EMERGENCY DECLARED RETURNED OMH LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED CABIN ODOR CARD 21-96-01 AND PACK BURN AND NO ODOR NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
